# SDR SWAA2017082915987

- Difficulty date: August 23, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 39,073 hours, 22,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 328-12, RBL 31.  R&R INTERCOSTAL IAW DWG AND SRM.
